Tazgirl

168d

I started taking metformin er (guess it's the slow release) last week and it's upset my stomach a lot causing me to have diarrhea. I've heard that's a side effect with it. Will this go away?

Metformin

Chronic Diarrhea

Constipation

View all
  • bre_bre_hxc

    168d

    I still have that reaction to it actually, but I've heard from other people it does!

  • jellyBro

    168d

    Did you take the medicine with food. I take metformin as well and of I take it on an empty stomach it gives me issues. And I have been taking it for a year.

    • Tazgirl

      165d

      yes I take it with food and I still have the same problem

  • Lucilou

    165d

    I have taken it for almost a year and mine has not gone away. But I have IBSC and it's welcomed change from constipation all the time.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.